# SDR SWAA2015113046518

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 68,748 hours, 55,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
